# SDR CALA9801403

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON TOP OF FLOORBEAM AT BS 344, LBL 41-53.  THE CORRODED AREA WAS CUT OUT.  NEW PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-8 AND 51-10-2.
